# SDR AALA201803289036

- Difficulty date: March 11, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000100
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE COCKPIT FLOOR PANEL 212EF.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011,  AND IRM 9701 REVISION H.
